# SDR HEEA064720

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 214001540109
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSY WILL NOT ENGAGE IN PITCH.
